default-icon
High fever since 2 days
I have high fever since last two days. After consulting doctor I m fine fine now but sometime I get sweating and my body gets slightly cold. Is it due to medicine side affect?
447 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Deepthi Rao Gorukanti
General Physician 5 yrs exp Hyderabad

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Any sudden variation in temperature causes that..check for smear for malarial parasite.. if fever persists
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Pankaj Kumar
General Physician 10 yrs exp Delhi

Free 3 day follow up

Chat Now

₹200 for 24 hrs

I think you have been prescribed some symptomatic treatment only and these medicine rarely cause any side effect.. If fever not subside get CBC, Blood C/S, Urine R/E done and share report with me... All the best
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Ameet Thakkar
General Physician 28 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Observe yourself for another day and get a basic fever profile done
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.